# SDR ASAA2022062738947

- Difficulty date: June 27, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD DOOR SHIELD SUPPORT ANGLE FS 767-787 RBL 20 CORRODED. GROUNDED - YES. REMOVED CORR, DETERMINED OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1 REMOVED & REPLACED ANGLE IAW B737-800 SRM 51-40-02-0G-0 W = 1 O = .050 R = .010 L =1 D = .040.
